# SDR ERAA201304181032

- Difficulty date: April 17, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 39,222 hours, 43,558 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600CSIIB
- Part serial: 2436S8
- Condition: Inoperative
- Location: Zone 200
- Part time: 5,428 hours, 6,006 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

SECOND INVERTER FAILED FOLLOWED BY PRIMARY INVERTER.  REPLACED BOTH INVERTERS AND PARALLEL CONTROL AND 400HZ CONTROL.  SYSTEM OPS CHECKS GOOD ON GROUND.
